# SDR SWI2023F00483

- Difficulty date: September 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB HN00112316, CAMP 27162486, FOUND R/H ELEVATOR L/E HINGE FITTING ASSY P/N 600-24043-1 LOCATED AT ES16.52 TO HAVE PITTING CORROSION IN BEARING BORES OF BOTH HINGE HALVES. REPLACE HINGE FITTING ASSY.   (C-CHECK RO 11/21/2023)   REMOVED AND REPALCED 1 NEW HINGE FITTING ASSEMBLY (PN 600-24043-1) ON R/H ELEVATOR AT L/E ES 16.52 REF BOMBARDIER DWG # 601R24025, REV G AND CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. COMPLIED FULLY W/SKYCARD 51-900-1003-SKY. SEE CONTINUATION SHEET FOR DETAILS.
